Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  Zero-Free Regions for Lacunary Type Polynomials
 
 
Title: Zero-Free Regions for Lacunary Type Polynomials
Author: Malik, S. Ahmad
Kumar, A.
Zargar, B. Ahmad
Appeared in: Journal of contemporary mathematical analysis
Paging: Volume 57 () nr. 3 pages 172-182
Year: 2022-06-22
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands